# SDR AWXA9800010

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 RIGHT BULLNOSE EMERGENCY LIGHT INOP.  PLACED ON MEL 33-15 C/N 9579 RESECURED LIGHT.  CLEARED MEL 33-15 MX NOTIFIED STC NR SA3432NM.
